Existence of Monotone Solutions for a Nonlinear Quadratic Integral Equation of Volterra Type

Kang, Shin Min, Liu, Zeqing . Rocky Mountain Journal of Mathematics 2007. 37 (6) :1971-1980

Locate this article in:

Bibtex

@article{CIS-401258,
  Author = {Kang, Shin Min and Liu, Zeqing},
  Title = {Existence of Monotone Solutions for a Nonlinear Quadratic Integral Equation of Volterra Type},
  Journal = {Rocky Mountain Journal of Mathematics},
  Volume = {37},
  Number = {6},
  Year = {2007},
  Pages = {1971--1980},
  Keywords = {}
}

Similar articles